# SDR ASAA0210274

- Difficulty date: November 3, 2002
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND SUPPORT ANGLE AT BS 540, LEFT BUTTOCK LINE 39 CRACKED.  REMOVED AND REPLACED SUPPORT ANGLE PER SRM.  (M)
